I've been on the Depo shot since October of 2016. I'm going on my fourth shot this month. Up till now my periods have been light, hardly any cramping and no blood clots. But this month it's been heavier, lots of cramping and pain. The kind that will send most to their knees, have been nauseous, lower back pain and lots of it. Two nights in row I've had accident and passing big blood clots again. This shouldn't be happening this far into the shot. It hasnt been like this since before I started the shot. Before they were really heavy, going good weeks, hurting like crazy, and I was very anemic. Has this happened to anyone that's getting ready foot the 4th shot?
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 May 2014 • 1 answer
Updated 28 Oct 2014 • 2 answers
Updated 17 Nov 2014 • 1 answer
Depo-Provera - I've been on depo for a month now since June the 10th I've bleeding heavily nonstop I
Updated 23 Jun 2017 • 2 answers
Updated 31 Jan 2018 • 1 answer